(Closed) vomiting & BC :(

posted 6 years ago in Wellness
Post # 3
Member
519 posts
Busy bee
  • Wedding: June 2012

When I first started BC, I was nauseated and vomited during that first week, then it went away during weeks 2-4. When I started my second month, I got the same way, but it went away after the first week. This continued for the first few months then it just stopped. I’m so glad that I did – I love my BC =)

Post # 4
Member
9139 posts
Buzzing Beekeeper
  • Wedding: November 2013 - St. Augustine Beach, FL

Ask for a low dose pill. Most birth control pills make me violently ill. Currently I am on Azurette with zero nausea and no spotting.

Post # 5
Member
9139 posts
Buzzing Beekeeper
  • Wedding: November 2013 - St. Augustine Beach, FL

P.S. Try taking the pills at night before bed. That also helps.

Post # 7
Member
9139 posts
Buzzing Beekeeper
  • Wedding: November 2013 - St. Augustine Beach, FL

@futurepilotswife_:  Just start consistently taking them before bed starting today (tomorrow if you already took your pill today.)  I usually take mine right after dinner so there is food on my stomach as well.

Post # 9
Member
1245 posts
Bumble bee
  • Wedding: November 1999

The naseous feeling will go away.  Your body just needs to get used to them and sometimes it can take up to a month (a full cycle of BC).  Taking them with food also helps.

Post # 10
Member
12 posts
Newbee
  • Wedding: June 2014

When I first started, I was alway nauseous and the only way I could even attempt to calm it was when I ate something before I took it.  I was still nauseous 6 months into my pills so when I went back to my doctor she just put me on a lower dose.  I would try eating food before you take it but if it still persits, just ask your doctor for a lower dose.

 

 

Post # 11
Member
11233 posts
Sugar Beekeeper
  • Wedding: August 2013

Yep, this is natural because you’re getting used to them (but if it persists, go back to the doctor). I often wake up at 2AM, soaked in sweat and end up throwing up and being nauseous for 2-3 hours when I start a new pack. I take them with dinner and plenty of water. Read the directions that come with your pack and see what it tells you to do–my pharmacist friend says to always follow the directions (take with 8oz of water, take with food, etc.)

The topic ‘vomiting & BC :(’ is closed to new replies.

Find Amazing Vendors